MAUDE Adverse Event Report: ST PAUL DELTEC VALVED PEEL-AWAY SHEATH INTRODUCER; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCU

ST PAUL DELTEC VALVED PEEL-AWAY SHEATH INTRODUCER; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCU
Model Number 21-4477-24
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three (3) unused samples were received inside a plastic bag without their original sealed packaging.The samples were visually inspected at a distance of 12 in to 16 in under normal conditions of illumination.The catheter received was bigger than required; the failure mode was confirmed.It can be concluded that the most likely root cause was during the packaging process (pick and place) of the catheter and that the line clearance process was not properly followed up by procedure.Corrective and preventive measures were implemented.The device history record (dhr) was reviewed and no deviations or issues were encountered related with the event reported.The lot was manufactured in compliance with the specifications of the device.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the device received was a 6 fr port (that requires a 6 fr catheter to attach to the port); however, the catheter in the package was size 8 fr which was too big to attach to the port.No patient injury was reported.

Brand Name
DELTEC VALVED PEEL-AWAY SHEATH INTRODUCER
Common Device Name
PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCU
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15397568
Report Number3012307300-2022-18495
Device Sequence Number20359090
Product Code LJT
UDI-Device Identifier10610586039997
UDI-Public10610586039997
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2024
Device Model Number21-4477-24
Device Catalogue Number21-4477-24
Device Lot Number3921849
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date09/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown